Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Trapezoidal Numbers

Carlton Gamer, David W. Roeder and John J. Watkins
Mathematics Magazine
Vol. 58, No. 2 (Mar., 1985), pp. 108-110
DOI: 10.2307/2689901
Stable URL: http://www.jstor.org/stable/2689901
Page Count: 3

You can always find the topics here!

Topics: Integers, Numbers, Overtones, Serial music, Mathematics, Overtone series
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Trapezoidal Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110